| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the radial artery.A 4.0 x 80, 75cm mustang balloon catheter was advanced for dilatation; however, it could not inflate because there was a hole in the balloon.The procedure was completed with another of same device.There were no patient complications reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: a mustang device was received.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 24 atmospheres as per mustang specification.The returned device was attached to an encore inflation unit.Positive pressure was applied when liquid was observed to be leaking from a balloon pinhole located approximately 12mm proximal from the distal markerband.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no kinks or damage to the shaft.A visual and tactile examination identified no damage to the tip.This concludes the product analysis.
Event or Problem Description